Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Continuous uneasiness in soles of the feet, constipation, acidity on sleeping. normal blood sugar, CBC. Was on trikodep, amitone, nexitoplus for depression. Reason?

R/Sir, I feel uneasiness while on office in the palm of foot ,i.e.lower prat of the foot. I suffered from depression and took trikodep medicine fo about 10 yrs. I also took amitone 10 and nexitoplus for about 8 months.I am still suffering from constipation and while sleeping i feel acidity in throat but after taking water get relaxed.I am 40 yrs old. i have no sugar blood test CBC is also normal. thanx
Asked On : Mon, 2 Jul 2012
Answers:  1 Views:  183
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
Hi santosh.

Thanks for your questions.

You have been suffering from major depressive disorder for last 10 years so you have to continue the antidepressant medication lifelong.the doses and type of drugs may be chande depending on your response.
One of the side effect of those medication is constipation and for that you have to take plenty of water and vegetables and if not relieved you may have to take isobgul husk at night.

But please dont stop or change the medication without consent from a psychiatrist and if you feel any problem you will please consult him and i am sure he will help you out.

Best wishes
Answered: Mon, 2 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor